# SDR UIEA2012043000170

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 61,172 hours, 8,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE. REMOVED AND ATTEMPTED TO CHARGE THE L1 DOOR SLIDE EMERGENCY LIGHT ASSY POWER PACK.  INSTALLED SAME LIGHT ASSY IAW AMM 33-51-06 BUT OPS CHECK FAILED.
